| Catalog Number |
PB2SE |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : device discarded.
Event or Problem Description
It was reported that the clamp that attaches the smoke tubing to the photon blade melted and fractured in 3 different procedures.It was further reported that for all 3 procedures, there was a total delay of 2 hours to retrieve the fragments and ensure no fragments remained in the surgical site.The procedure was completed successfully; no adverse consequences or medical intervention were reported.This mdr report is for the first event.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description